# SDR CA190410008

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: AE0804C01
- Condition: Failed
- Location: Display
- Component: Central Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED FOR A DUAL MFD GOING BLANK, EMERGENCY DECLARED. THEY DID NOT USE ALTERNATE EXTENSION. THE MFDS OVERHEATED. NO SMOKE OR FIRE WAS REPORTED.REPLACED BOTH DISPLAY SUPPLY FAN AND CHECK VALVES (TC# 20190410008)
